Unusual bleeding..is it normal?

Posts
1
Registration date
Saturday November 26, 2011
Status
Member
Last seen
November 26, 2011
- - Latest reply: Janey39
Posts
582
Registration date
Tuesday March 30, 2010
Status
Moderator
Last seen
May 13, 2012
- Nov 27, 2011 at 02:27 AM
Hi, I had my period on the 10th of November and I made love with my boyfriend without protection. The day after I had my pills and on the 21st of November I had bleeding. This bleeding was not my normal period. Is it normal or not?

Do reply me please, thanks..
See more 

2 replies

Posts
3
Registration date
Saturday November 26, 2011
Status
Member
Last seen
November 26, 2011
0
Thank you
Hi, yes it is normal that the pills may provoke bleeding and a delay in your menses
Respond to craig708
Posts
582
Registration date
Tuesday March 30, 2010
Status
Moderator
Last seen
May 13, 2012
6
0
Thank you
It's not clear what pills you took that day after having unprotected intercourse. Do you mean the morning after pill or your regular contraceptive pill?
Respond to Janey39